Top
10
Doctor insights on: Boyfriend Suboxone Screwed Legal Withdrawal Symptoms

Share
1

1
My ex boyfriend is on Suboxone and he screwed up this month-is there anything (legal) he can do to ease the withdrawal symptoms?

My ex boyfriend is on Suboxone and he screwed up this month-is there anything (legal) he can do to ease the withdrawal symptoms?

Get more Suboxone: There is really only one thing for your friend to do now...That is to get in quickly to see his physician and tell him what happened, and to get a new presciption for suboxone. It is to be expected that suboxone patients will mess up or have issues with treatment, so the physician should not be surprised. Your friend is alive - keeping him on suboxone is essential to avoid relapse to old ways! ...Read more

See 1 more doctor answer
Dr. Kevin Passer
382 doctors shared insights

Suboxone (Definition)

Suboxone is semi-synthetic opiate compound. At higher doses, it is used to treat opioid addiction. In lower doses, suboxone can be used to control moderate acute pain in non-opioid tolerant individuals and ...Read more


2

2
What are some ways to relieve Suboxone withdrawal symptoms?

If we only knew...: That's the "holy grail!" i believe if we knew this answer, there would be much less drug abuse in the world. Unfortunately, there is no magic formula or medication (or vitamin or herb) that really helps. Anyone who tells you differently is almost certainly trying to sell you something. However, that said, keep in mind we are all different. Some things work and others don't for some people. ...Read more

See 1 more doctor answer
3

3
I've been taking a strip of suboxone a day for about a month, and the last couple of days I feel slight withdrawal symptoms, but I'm still taking them?

Suboxone: as long as you have been taking the same amount at the same time every day - then its unlikely to be withdrawal. The question is at what time do you feel those issues? Just before the dose or at any time? ...Read more

4

4
Would Suboxone help with withdrawal symptoms from effexor (venlafaxine)?

Would Suboxone help with withdrawal symptoms from effexor (venlafaxine)?

No: Naloxone is an special narcotic drug that reverses the effects of other narcotic medicines. Effexor (venlafaxine) should be weaned off and you should be fine once the drug is out of your system. Best wishes. ...Read more

5

5
What's the length of physical withdrawal symptoms from heroin, and which is worse-heroin, suboxone, of methadone-in terms of withdrawal duration and intensity?

What's the length of physical withdrawal symptoms from heroin,  and which is worse-heroin,  suboxone,  of methadone-in terms of withdrawal duration and intensity?

There is no 1 answer: because there is enormous variability between people and all of these opioids (and others). However, in general heroin and other short-acting drugs produce a 5-10 day acute withdrawal, usually worst at 24-72 hours and is VERY severe&then improves, but a post-acute withdrawal which is milder but can last months. Buprenorphine is milder than methadone;both peak at 72 hours but can last many weeks. ...Read more

See 2 more doctor answers
6

6
I am having trouble quitting oxycodone/suboxone. How long are these withdrawal symptoms supposed to last?

I am having trouble quitting oxycodone/suboxone. How long are these withdrawal symptoms supposed to last?

Quiting Opiates: Suboxone is used to help with addiction to opiates like oxycodone. Maybe you need to get yourself on a maintenance dose of suboxone which you can then slowly taper off over time. In my experience, patients often will need to stay on suboxone for about half the amount of time they abused opiates. So, if a person took oxycodone for 4-5 years, they may need the suboxone for a couple of years. ...Read more

See 1 more doctor answer
7

7
Drug dependency past surgery for back resulting in taking tramadol. When tramadol stopped. Withdrawal symptoms. Suboxone treatment. Resent hospitalization resulting . Whyin with drawal symptoms again. Have appt with Suboxone doctor. I continue to have wit

Drug dependency past surgery for back resulting in taking tramadol. When tramadol stopped. Withdrawal symptoms. Suboxone treatment. Resent hospitalization resulting . Whyin with drawal symptoms again. Have appt with Suboxone doctor. I continue to have wit

Tramadol! Becareful : Use of tramadol is not recommended in those with history of substance dependency. Many overlook this point. Suboxone is also an opiate and more potent than tramadol. Its best to start low and taper fast when detoxing from tramadol by using suboxone. Every situation is unique and these are generalizations. Support groups and consultation with an addiction specialist is advised. Best of luck. ...Read more

See 1 more doctor answer
8

8
How to best deal with withdrawal symptoms from pepsi?

Caffeine withdrawal: I recommend that people who are using excessive caffeine (whether coffee, tea or cola or other soft drinks) cut back by about 25% of the dose every 3-4 days until they get down to 1-2 servings per day, which is generally safe. If you are drinking sugared pepsi, there is also the sugar issue to deal with, so use of diet drinks temporarily may help. If 8 drinks/day, go down 2 drinks every 3-4 days. ...Read more

9

9
Do you know if there are withdrawal symptoms from cutting?

Cutting: Not insofar as I know. I will say that I have suggested to patients who cut that, when they begin to decrease their instances of cutting, to replace those instances with something positive. Reworded, if you're going to take something bad out of your life, be mindful in replacing it with something good. ...Read more

See 1 more doctor answer
10

10
Am i experiencing withdrawal symptoms from medication? What should I do?

Am i experiencing withdrawal symptoms from medication? What should I do?

Withdrawal: You haven't stated which drug you're worried about. You could call your prescribing physician and ask him/her about your symptoms. Or, if you can't reach your doctor on call (it is saturday) you could go to an urgent care center for assessment. ...Read more

See 1 more doctor answer
Dr. Stuart Wasser
168 doctors shared insights

Withdrawal Symptoms (Definition)

Withdrawal symptoms is a set of predictable symptoms that occur upon discontinuation of an addictive substance after regular ...Read more